Alert archive / Iowa / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 14, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Apr 29, 2013, 8:29 AM CDT for Black Hawk County, Butler County, Grundy County, Iowa. It was in force for 46 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2013, 8:29 AM CDT (13:29 UTC)
- Expired
- Apr 29, 2013, 9:15 AM CDT
- In force
- 46 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Black Hawk County, IA, Butler County, IA, Grundy County, IA
The radar
The Des Moines radar (KDMX), 127 km from the middle of the area, began a volume at 13:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 8:42 AM CDT | HAIL 1 | 6 S Parkersburg, IA | QUARTER SIZE HAIL COVERING THE GROUND |
| Apr 29, 9:19 AM CDT | HAIL 1 | Cedar Falls, IA | PUBLIC REPORTED QUARTER SIZE HAIL |
| Apr 29, 9:20 AM CDT | HAIL 1 | 3 Nw Waterloo, IA | HAIL COVERING THE GROUND AT THE INTERSECTION OF GREENHILL ROAD AND RAINBOW DR. RELAYED BY KCVM |
| Apr 29, 9:21 AM CDT | HAIL 1 | 2 Se Cedar Falls, IA | PUBLIC REPORTED QUARTER SIZE HAIL |
| Apr 29, 9:23 AM CDT | HAIL 1.25 | Cedar Falls, IA | HAIL INCREASED FROM QUARTER TO HALF DOLLAR SIZE |
| Apr 29, 9:25 AM CDT | HAIL 1.25 | 4 Wnw Waterloo, IA | TRAINED SPOTTER REPORTED QUARTER TO HALF DOLLAR SIZED HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 1.5 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1389 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
894 WUUS53 KDMX 291329 SVRDMX IAC013-023-075-291415- /O.NEW.KDMX.SV.W.0014.130429T1329Z-130429T1415Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DES MOINES IA 829 AM CDT MON APR 29 2013 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN BLACK HAWK COUNTY IN NORTHEAST IOWA... SOUTHEASTERN BUTLER COUNTY IN NORTH CENTRAL IOWA... NORTHERN GRUNDY COUNTY IN CENTRAL IOWA... * UNTIL 915 AM CDT * AT 824 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST OF APLINGTON...AND MOVING EAST AT 25 MPH. HAZARD...HALF DOLLAR SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... PARKERSBURG...CEDAR FALLS...STOUT...DIKE...NEW HARTFORD AND WATERLOO AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM WINDOWS. && LAT...LON 4264 9243 4243 9234 4242 9296 4256 9300 TIME...MOT...LOC 1329Z 255DEG 22KT 4250 9292 HAIL...1.25IN WIND...<50MPH $$ SKOW
2 follow-up statements
812
WWUS53 KDMX 291346
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
846 AM CDT MON APR 29 2013
IAC013-023-075-291415-
/O.CON.KDMX.SV.W.0014.000000T0000Z-130429T1415Z/
GRUNDY IA-BLACK HAWK IA-BUTLER IA-
846 AM CDT MON APR 29 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
BUTLER...NORTHWESTERN BLACK HAWK AND NORTHEASTERN GRUNDY COUNTIES
UNTIL 915 AM CDT...
AT 844 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM PARKERSBURG TO CEDAR FALLS...AND MOVING EAST AT
30 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED. ONE INCH HAIL WAS REPORTED SIX MILES SOUTH
MILES SOUTH OF PARKERSBURG.
IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
CEDAR FALLS...NEW HARTFORD AND WATERLOO AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4243 9277 4257 9296 4264 9243 4243 9234
TIME...MOT...LOC 1345Z 260DEG 26KT 4254 9275 4249 9248
HAIL...1.25IN
WIND...<50MPH
$$
SKOW306 WWUS53 KDMX 291403 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 903 AM CDT MON APR 29 2013 IAC013-023-075-291415- /O.CON.KDMX.SV.W.0014.000000T0000Z-130429T1415Z/ GRUNDY IA-BLACK HAWK IA-BUTLER IA- 903 AM CDT MON APR 29 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN BUTLER...NORTHWESTERN BLACK HAWK AND NORTHEASTERN GRUNDY COUNTIES UNTIL 915 AM CDT... AT 901 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF CEDAR FALLS...AND MOVING EAST AT 25 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED. LOCATIONS IMPACTED INCLUDE... CEDAR FALLS AND WATERLOO AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM WINDOWS. && LAT...LON 4246 9267 4260 9275 4264 9243 4247 9236 TIME...MOT...LOC 1403Z 272DEG 22KT 4253 9259 HAIL...1.00IN WIND...<50MPH $$ SKOW
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 6:34 AM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Apr 29, 6:34 AM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 634 AM CDT MON APR 29 2013 .SHORT TERM.../TODAY /... ISSUED AT 251 AM CDT MON APR 29 2013 FRONTAL BOUNDARY PROGRESSING ACROSS NORTHERN IOWA THIS MORNING WITH SOME SCATTERED CONVECTION IN VICINITY OF THE FRONT. HAVE HAD REPORTS OF PEA TO DIME HAIL WITH THE STRONGER STORMS BUT CAPES GENERALLY INSUFFICIENT TO PRODUCE LARGE HAIL AT THIS POINT. THE BOUNDARY WILL SETTLE INTO CENTRAL IOWA TODAY BEFORE WASHING OUT BY LATE THIS AFTERNOON AS SOUTHERLY FLOW BECOMES REESTABLISHED ACROSS THE STATE. ONGOING CONVECTION IN THE NORTH WILL CONTINUE TO MOVE EASTWARD ACROSS THE NORTH THIS MORNING WITH ANY ADDITIONAL CONVECTION REMAINING ALONG AND NORTH OF INTERSTATE 80 THIS MORNING NEAR FRONTAL BOUNDARY. THERE APPEARS TO BE A LULL THIS AFTERNOON FOR MUCH OF THE FORECAST AREA AS WEAK SUBSIDENCE ARRIVES BEHIND DEPARTING SHORTWAVE. HOWEVER...MODELS DO INDICATE SOME ADDITIONAL DEVELOPMENT TOWARD THE END OF THE PERIOD (00Z) IN SOUTHERN IOWA WHERE 850MB FLOW BECOMES REESTABLISHED WITH INCREASING THETA-E ADVECTION. MODELS ARE QUITE BALLISTIC WITH MUCAPES THIS AFTERNOON WITH BOTH NAM AND GFS APPROACHING 3500 J/KG IN THE SOUTHEAST. HOWEVER...THIS ASSUMES DEWPOINTS CLOSE TO THE MID 60S WHICH ISNT REALISTIC WITH VALUES IN THE MID TO UPPER 50S MUCH MORE LIKELY. STILL SUFFICIENT INSTABILITY WILL BE PRESENT FOR SOME HAIL THREAT LATE IN THE PERIOD INTO TONIGHT. WINDS COULD ALSO BECOME AN ISSUE IF ORGANIZATION IS SUFFICIENT. TEMPERATURES PROBLEMATIC WITH BOUNDARY AND CLOUDS ADDING UNCERTAINTY TO THE FORECAST. STILL A DECENT AMOUNTS OF WARMTH AS 850MB TEMPS COOLED SLIGHTLY FROM SUNDAYS READINGS...HOWEVER PUSH OF COOLER AIR STALLS ACROSS NORTHERN IOWA. HAVE GENERALLY GONE WARMER IN THE SOUTH TODAY AND HAVE CHOSEN HIGH END OF GUIDANCE. FARTHER NORTH...WINDS WILL BE MORE VARIABLE WITH MIXING NOT AS STRONG AND HAVE STAYED A BIT CLOSER TO GUIDANCE. .LONG TERM.../TONIGHT THROUGH SUNDAY/... ISSUED AT 251 AM CDT MON APR 29 2013 LITTLE HAS CHANGED IN OVERALL FORECAST THINKING FROM PREVIOUS SHIFTS. WARM WEATHER WITH SCATTERED THUNDERSTORM CHANCES WILL PREVAIL THROUGH TUESDAY...WITH A BIG WEATHER CHANGE COMING TUESDAY NIGHT AND WEDNESDAY AND MUCH COOLER AND WETTER WEATHER FOR THE REMAINDER OF THE WEEK. CURRENTLY A VIGOROUS 500 MB SHORTWAVE IS MOVING OVER BRITISH COLUMBIA AND WASHINGTON...AND TODAY AND TONIGHT IT WILL CARVE OUT A LARGE CYCLONIC TROUGH OVER WESTERN CANADA AND THE NORTHWESTERN U.S. AS IT MOVES OVER NORTH DAKOTA BY SUNRISE TUESDAY. MEANWHILE A WEAKENING SURFACE FRONT WILL MOVE INTO IOWA FROM THE NORTHWEST TODAY BEFORE FRONTOLYSIS WASHES OUT THE BOUNDARY TONIGHT. THE REMNANT INSTABILITY GRADIENT AND WEAK LOW LEVEL CONVERGENCE WILL SUPPORT A CHANCE FOR THUNDERSTORM DEVELOPMENT MAINLY ACROSS OUR SOUTHERN AND EASTERN ZONES THIS EVENING AND TONIGHT. WHILE INSTABILITY IS SOMEWHAT IN QUESTION THERE DOES APPEAR TO BE SOME SLIGHT THREAT FOR STRONG TO SEVERE STORMS AS DISCUSSED IN SPC PRODUCTS. THE AFOREMENTIONED VIGOROUS 500 MB SHORTWAVE WILL MOVE FROM NORTH DAKOTA UP INTO CANADA ON TUESDAY...PUSHING A STRONG COLD FRONT INTO CENTRAL IOWA BY THE LATE AFTERNOON. THERE IS A FAIR AMOUNT OF UNCERTAINTY AS TO HOW FAR SOUTHWARD THE FRONT WILL BE ABLE TO PENETRATE INITIALLY WITH THE SHORTWAVE DEPARTING RAPIDLY TO THE NORTHEAST...BUT WHEREVER IT RESIDES BY TUESDAY EVENING IT WILL PROVIDE A FOCUS MECHANISM FOR THUNDERSTORM DEVELOPMENT...AND AGAIN THERE IS SOME THREAT FOR SEVERE WEATHER WITH MOST PARAMETERS LOOKING SOMEWHAT BETTER THAN THE DAY BEFORE. CONCURRENTLY ON TUESDAY ANOTHER STRONG 500 MB SHORTWAVE WILL BE ROUNDING THE BASE OF THE TROUGH OVER THE PACIFIC NORTHWEST...AND WILL SUBSEQUENTLY DIG SOUTHWARD RESULTING IN A SLOWING LONGWAVE TROUGH THAT WILL HAVE SIGNIFICANT IMPACTS ON THE REGION FOR THE REMAINDER OF THE WEEK. IOWA WILL REMAIN EAST OF THE LONGWAVE TROUGH AXIS THROUGH THURSDAY...LEADING TO A PROLONGED PERIOD OF SOUTHWESTERLY FLOW AND PRECIPITATION CHANCES NORTHWEST OF THE NEARLY STALLED SURFACE FRONT. DURING THIS TIME FRAME THERE IS AGAIN SOME UNCERTAINTY REGARDING JUST HOW FAR THE TROUGH/FRONT WILL BE ABLE TO ADVANCE...AND WHETHER ESPECIALLY OUR NORTHWESTERN ZONES WILL BREAK OUT OF THE BACK OF THE PRECIPITATION SWATH OR WHETHER THEY WILL REMAIN UNDER IT LIKE THE SOUTHEAST. IN ANY EVENT HAVE CONTINUED THE UPWARD POP TREND AS THE OVERALL SETUP FOR A PROLONGED RAINFALL EVENT IS CONVINCING...AND LIKEWISE HAVE CONTINUED TO TREND DAYTIME TEMPERATURES DOWNWARD FOR THE LATTER HALF OF THE WEEK. BY LATE THURSDAY A 500 MB LOW WILL CLOSE OFF SOMEWHERE NEAR IOWA AND BECOME TRAPPED WITHIN A DEVELOPING BLOCKING PATTERN...REMAINING NEARBY OR OVERHEAD THROUGH AT LEAST SUNDAY AND EXTENDING THE COLD AND GENERALLY WET WEATHER PATTERN THROUGH THE WEEKEND. AS THE LOW BECOMES OCCLUDED AND SITS OVERHEAD THE AVAILABLE ATMOSPHERIC MOISTURE WILL SLOWLY DIMINISH SO RAIN CHANCES WILL BECOME MORE SCATTERED AND INTERMITTENT...HOWEVER AT THIS RANGE THERE IS NO WAY TO PREDICT THE DETAILS OF THIS EVOLUTION SO HAVE LEFT THE POPS BROAD BRUSHED IN THE EXTENDED WITH CONTINUED COOL TEMPERATURES. IN FACT...THE CURRENT FORECAST WOULD MAKE THE FIRST SEVERAL DAYS OF MAY ONE OF THE COOLEST SUCH PERIODS ON RECORD IN THE LAST SEVERAL DECADES. IT IS EVEN POSSIBLE THAT LIGHT SNOW COULD FALL ACROSS THE NORTH ON THURSDAY MORNING AND/OR FRIDAY MORNING...WHICH IF IT OCCURS WOULD BE THE FIRST SNOW IN IOWA IN MAY SINCE 1997. HOWEVER...THINGS WILL NEED TO LINE UP JUST RIGHT FOR THAT TO HAPPEN. ALTHOUGH IT IS IN THE FAR FORECAST PERIODS...IT DOES APPEAR PROBABLE THAT ONCE THE BLOCK BREAKS AND THE LARGE 500 MB GYRE FINALLY MOVES OFF TO THE EAST THERE SHOULD BE A PERIOD OF RIDGING ALLOWING FOR SOME TEMPERATURE REBOUND EARLY NEXT WEEK. && .AVIATION...29/12Z ISSUED AT 631 AM CDT MON APR 29 2013 FRONT WILL STALL IN CENTRAL IOWA THIS MORNING AND GRADUALLY WASH OUT AS NEW SURFACE LOW BEGINS TO DEVELOP IN THE WESTERN DAKOTAS. WINDS WILL BE VARIABLE ON THE BACKSIDE OF THE FRONT THIS MORNING BUT BECOME SOUTHERLY BY AFTERNOON AS THE FRONT DISSIPATES. OTHERWISE...GENERALLY VFR CONDITIONS FOR THE FORECAST PERIOD WITH MVFR TO IFR CONDITIONS IN AND AROUND ANY SCATTERED CONVECTION THAT OCCURS...MAINLY NORTHEAST THIS MORNING AND SOUTH THIS EVENING INTO TONIGHT. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...COGIL LONG TERM...LEE AVIATION...COGIL
Hazardous weather outlook, Apr 29, 4:30 AM CDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 430 AM CDT MON APR 29 2013 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-081>086- 092>097-301100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE- DAVIS- 430 AM CDT MON APR 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT NON-SEVERE THUNDERSTORMS ARE LIKELY EARLY THIS MORNING...MAINLY NORTH OF HIGHWAY 20. A FEW OF THESE STORMS MAY PRODUCE SMALL HAIL. ADDITIONAL THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT...MAINLY SOUTH OF A LINE FROM ATLANTIC TO WATERLOO. SOME OF THESE STORMS COULD BE STRONG TO SEVERE...WITH LARGE HAIL AND STRONG WINDS THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORM CHANCES WILL RETURN ON TUESDAY AFTERNOON AND EVENING...AND PERSIST INTO WEDNESDAY ACROSS SOUTHEASTERN IOWA. ON TUESDAY AFTERNOON AND EVENING SOME OF THE STORMS COULD BE STRONG TO SEVERE...WITH LARGE HAIL AND STRONG WINDS THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. LEE
In the hours before
Local storm report, Apr 29, 5:29 AM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
529 AM CDT MON APR 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 AM HAIL FORT DODGE 42.51N 94.18W
04/29/2013 E1.25 INCH WEBSTER IA TRAINED SPOTTER
SPOTTER IN FORT DODGE REPORTS HAIL A LITTLE LARGER THAN
QUARTERS.
&&
LEESpecial weather statement, Apr 29, 6:48 AM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 648 AM CDT MON APR 29 2013 IAZ026-027-036>038-291245- BUTLER-FRANKLIN-GRUNDY-HAMILTON-HARDIN- 648 AM CDT MON APR 29 2013 ...STRONG THUNDERSTORM MOVING THROUGH CENTRAL IOWA... AT 647 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES WEST OF IOWA FALLS...MOVING EAST AT 30 MPH. PENNY SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... IOWA FALLS... OWASA... STEAMBOAT ROCK... ELDORA... ACKLEY... WELLSBURG... APLINGTON... STOUT... HOLLAND... GRUNDY CENTER... STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. COGIL
Local storm report, Apr 29, 7:46 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
746 AM CDT MON APR 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 AM HAIL 4 N STEAMBOAT ROCK 42.47N 93.07W
04/29/2013 M1.00 INCH HARDIN IA LAW ENFORCEMENT
IOWA STATE TROOPER REPORTED QUARTER SIZE HAIL ON HIGHWAY
WHICH WAS TWO INCHES DEEP
&&The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 5:25 AM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Webster, Wright | 65 min |
| Apr 29, 6:11 AM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Hardin | 34 min |
| Apr 29, 7:01 AM CDT | Severe Thunderstorm Warning | DMX | Grundy, Hardin | 44 min |
| Apr 29, 7:43 AM CDT | Severe Thunderstorm Warning | DMX | Grundy, Hardin | 47 min |
| Apr 29, 9:16 AM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Butler, Grundy | 44 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.